Results 1 to 2 of 2
help with lorazepam rage!
  1. #1
    gg77 is offline New Member
    Join Date
    Sep 2015
    Posts
    1

    Default help with lorazepam rage!

    My partner is taking Lorazepam for severe RLS (Restless Leg Syndrome) prescribed by her neurologist. At first it was a GODSEND, but over a year later, she's built up a tolerance and it's stopped working as well as it used to. She's prescribed 1mg 3x daily. When she gets really tortured by the RLS, she's taken a bunch more-- like 6mg in total, just to sleep. The problem is that she's a different person on this drug. A completely different person. She has fits of anger and agitation, breaks things, and is so full of anger and rage. It's the opposite of her personality. And she doesn't remember anything that happens when she's taken more than 3mg. She was off of it when she ran out for a few weeks this summer, and she was back to her old self again-- the difference was night and day! I told her some of what she does when she's on it, and it terrifies her. She doesn't want to be on it any more.

    But, she can't go off it cold-turkey, so she's been taking it only as needed. Yesterday was a BAD day with the RLS, so she took it, and kept taking them (she doesn't remember... said she wanted to die-- go to sleep forever-- which is NOT like her) and ended up taking 11mg. She was a totally different person, and I took her to the ER. They classified her as an accidental OD, did fluids and such and sent her home.

    So I've read about people have "ativan rage" as a reaction to taking this horrible drug. It's now been 24 hours since she took 11mg (and an extra one around midnight to help her sleep) and she's STILL angry. It's hard for me to handle.

    We have an appointment with the neurologist tomorrow-- I'm hoping she's not still angry then so that she doesn't want to go anywhere (she gets angry at the medical industry, doctors etc.).

    How do we back her off of this drug and when will it be OUT of her system completely?

  2. #2
    justmekw is offline Member
    Join Date
    Sep 2015
    Posts
    81

    Default

    My boyfriend use to have a xanax problem too and would do mean terrible things on it. The next day he wouldn't remember nothing he did on them. He would take so many then sometimes 3 days after having none he would have a seizure from withdrawal from them. She will have to taper off of them, which I'm sure a Dr will recommend if he takes her of them. In case your not familiar with xanax its similar to ativan, they are both benzos. I haven't tried it but some on here recommend Hyland restless leg syndrome.

Similar Threads

  1. Lorazepam help!
    By bermygirl in forum Benzodiazepine Withdrawal
    Replies: 9
    Last Post: 04-07-2014, 09:06 AM
  2. Rage Syndrome
    By symondneil in forum Veterinary Professionals
    Replies: 2
    Last Post: 11-19-2013, 01:16 AM
  3. Geodon and rage
    By Theresa42 in forum Featured Drugs
    Replies: 1
    Last Post: 12-13-2005, 05:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22